# SDR CALA2025101510124

- Difficulty date: October 12, 2025
- Submitted: October 15, 2025
- Operation: Air carrier
- Aircraft: N38479
- Make and model: Boeing 737924ER
- Aircraft serial: 62817
- Aircraft time: 27,114 hours, 10,251 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143A5310
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION OUT OF LIMITS ON MID WET AREA SEAT TRACK BTW BS 500D TO 500E, LBL 24.75,   PERFORMED CUT & REMOVED DAMAGE PART OF THE SEAT TRACK BETWEEN BS 500D TO 500E, LBL 24.75.   ADJUSTED, AND COUNTERSUNK REPAIR PARTS & APPLIED ALODINE, PRIMER, CIC.  INSTALLED NEW REPAIR PARTS ON MID WET AREA. IAW SRM 53- 00-52-2R-4, STEP 4B.  AMM 20-60-07-913-801. AMM 51-21-91-620-802. SRM 51-20-05, & 51-40-02.  SRM 53-00-052-2R-4, STEP 4I (2)(B). SOPM 20-43-03. SRM 51-40-05, SRM 51-40-08.
